# SDR DALA2022041302588

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Box Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON LH BOX BEAM SUPPORT STA 1679 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00442: CORROSION ON LH BOX BEAM SUPPORT STA 1679 WAS REMPLACED PER. DWG 146N5246 REV.A, BAC5300-2 AND B757-200 SRM. (2190103)
